MathSciNet Relay Station
MathSciNet bibliographic data
MR833016 (88b:11036) 11G35 (11E81 11R70)
Kato, Kazuya A Hasse principle for two-dimensional global fields. With an appendix by Jean-Louis Colliot-Thélène. J. Reine Angew. Math. 366 (1986), 142–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement